# SDR GLBA20110822H

- Difficulty date: August 20, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 29,634 hours, 30,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36609001
- Part serial: 9180591
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED THAT THE LT SIDE FUSELAGE EMERGENCY LIGHTS ARE INOPERATIVE.  MX REPLACED THE EMERGENCY LIGHT BATTERY PACK FOR THE LT SIDE FUSELAGE IAW EMM 33-50-02, PN: D366-09-001 SN; 918/05-91, OPS CHECKED GOOD.
